# SDR FDEA202412041853

- Difficulty date: December 4, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N672FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 779
- Aircraft time: 36,450 hours, 20,462 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Part number: A52371015016
- Condition: Bent
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO DOOR WAS FOUND BULGE ON THE INNER SKIN AND CONNECTION CLIP AT   BEARING FITTING FWD OF FR24 BETWEEN LONGERON PT7-PT8. ACCOMPLISHED THE DOUBLER REINFORCEMENT REPAIR AT MAIN CARGO DOOR INNER SKIN AND   CONNECTING CLIP FR24 BETWEEN LONGERON PT7~8, S-7L~8L. I.A.W FEDEX EA NO: T6-5230-  T0381535 P1, SEQ NO:1138, TITLE: DOORS-CARGO DOOR/HYD SYS-MAIN CARGO DOOR-INNER   SKIN AND CONNECTING CLIP DAMAGED AT FR24 BETWEEN PT-7 AND PT-8 *THIS EA DEVIATES   FROM EO 6-5230-E0378588. THIS REPAIR IS CLASSIFIED AS CAT.A MAJOR PER GMM 06-2-100.
